MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 7000-6607
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The subject indicated he was unsatisfied with his right hip replacement during a one-year clinic evaluation on (b)(6) 2024 on a patient reported outcome form.He also rated pain as 6/10.The pi assessed his complaints of right hip pain and opined it generated from the lumbar spine.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tridentii tritanium cluster56f; cat#702-04-56f; lot#12627451a.6.5mm low profile hex screw 30mm; cat#7030-6530; lot#u23.Modular dual mobility insert; cat#626-00-46f; lot#10175654.High insignia collared hip stem; cat#7000-6607; lot#97083101.Delta v-40 ceramic head 28/-4; cat#6570-0-028; lot#95529202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving an adm liner was reported.The event was not confirmed.Method and results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays s well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Additional Manufacturer Narrative
The device information was updated.The following devices were also listed in this report: tridentii tritanium cluster56f; cat#702-04-56f; lot#12627451a.6.5mm low profile hex screw 30mm; cat#7030-6530; lot#u23.Modular dual mobility insert; cat#626-00-46f; lot#910175654.Restoration adm x3 ins 28/52; cat#7236-2-852; lot#96309201.Delta v-40 ceramic head 28/-4; cat#6570-0-028; lot#95529202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving an insignia stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: a review of the provided medical records by a clinical consultant indicated: i can confirm that the patient had both a primary and revision total hip arthroplasty since i was able to review x-rays with the implants in place.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of continued pain and dissatisfaction following a primary total hip arthroplasty are multi factorial including the accuracy of the surgical indication, assuring that the patient's symptoms were coming from the hip joint itself rather than from a remote cause, surgical technique itself, patient factors including lifestyle, activity level and bmi which in this case was elevated.With the information provided with this inquiry, i would not assign any causality to the implant itself.N.B.Any and all explanted parts or prostheses should be submitted to stryker engineers for complete metallurgical and/or microscopic evaluation and analysis." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays s well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Update 01/october/2025 wg: as reported: "patient presented to clinic with chronic right hip pain that failed to improve with physical therapy and nsaids.Negative for infection or loosening.Pre-op x-rays revealed bilateral hip dysplasia r worse than l.Patient opted to proceed with right hip revision.Patient underwent revision surgery.Stem was noted to be well in-grown.Acetabular component and liner noted to be well fixed without sign of wear or malposition and were not revised." per op note, stem and head were revised, and release of psoas tendon was performed.Per clinical research, additional images requested.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key22174255
Report Number0002249697-2025-00615
Device Sequence Number7829468
Product Code JDI
UDI-Device Identifier07613327315967
UDI-Public07613327315967
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6607
Device Lot Number97083101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age56 YR
Patient SexMale
Patient Weight136 KG
Patient EthnicityNon Hispanic
Patient RaceWhite